MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2364
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter: litigation letter.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Office notes (b)(6) 201 - (b)(6) 2019 indicate the patient is experiencing swelling, popping, instability and pain of the left knee.He is also experiencing swelling, pain, numbness and instability in the right knee and feelings of crunching and cracking.Current treatment includes oral pain medication, physical therapy, knee braces and nerve blocks.No evidence of additional revision of products.Doi: (b)(6) 2018 (tray - captured in (b)(4)), doi: (b)(6) 2019 (femur, patella and insert - captured in (b)(4)), dor: none reported, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S5,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11723906
Report Number1818910-2021-08654
Device Sequence Number3946612
Product Code NJL
UDI-Device Identifier10603295242536
UDI-Public10603295242536
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number96-2364
Device Catalogue Number962364
Device Lot Number536912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET REFOBACIN BONE CEMENT; BIOMET REFOBACIN BONE CEMENT; MBT REVISION CEM TIB TRAY SZ 4; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; TC3 RP TIBIAL INSERT S5,17.5; BIOMET REFOBACIN BONE CEMENT; BIOMET REFOBACIN BONE CEMENT; MBT REVISION CEM TIB TRAY SZ 4; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; TC3 RP TIBIAL INSERT S5,17.5
Outcome Attributed to Adverse Event Required Intervention;